Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 116, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 11, 2012, 6:22 PM EDT for Duval County, Florida. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2012, 6:22 PM EDT (22:22 UTC)
- Expired
- Jun 11, 2012, 7:02 PM EDT
- In force
- 40 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Duval County, FL
The radar
The Jacksonville radar (KJAX), 23 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 6:30 PM EDT | TSTM WND DMG | 5 S Arlington, FL | A NUMBER OF TREES WERE DOWN IN THE NEIGHBORHOOD KNOCKING OUT THE POWER. SOME TREES FELL ON HOMES. |
| Jun 11, 6:55 PM EDT | HAIL 1 | 15 W Jacksonville Beach, FL | 1 INCH HAIL REPORT SUBMITTED BY NWS EMPLOYEE AT J. TURNER BUTLER BLVD AND SOUTHSIDE BLVD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.4 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1210 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
930 WUUS52 KJAX 112222 SVRJAX FLC031-112315- /O.NEW.KJAX.SV.W.0116.120611T2222Z-120611T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 622 PM EDT MON JUN 11 2012 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL DUVAL COUNTY IN NORTHEAST FLORIDA * UNTIL 715 PM EDT * AT 623 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR ORTEGA...OR NEAR DOWNTOWN JACKSONVILLE...AND MOVING NORTHEAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNF. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE POTENTIAL WILL ALSO EXIST FOR PENNY SIZE HAIL. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3039 8152 3027 8146 3020 8172 3028 8172 TIME...MOT...LOC 2223Z 230DEG 15KT 3027 8165 $$ SHULER
2 follow-up statements
621 WWUS52 KJAX 112238 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 638 PM EDT MON JUN 11 2012 FLC031-112315- /O.CON.KJAX.SV.W.0116.000000T0000Z-120611T2315Z/ DUVAL FL- 638 PM EDT MON JUN 11 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR CENTRAL DUVAL COUNTY... AT 638 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR UNF...OR NEAR ARLINGTON...MOVING NORTHEAST AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNF. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! DAMAGING WINDS UP TO 68 MPH WERE REPORTED AT JACKSONVILLE NAVAL AIR STATION WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS! REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3030 8166 3039 8152 3027 8146 3023 8163 TIME...MOT...LOC 2238Z 246DEG 14KT 3028 8158 $$
128 WWUS52 KJAX 112302 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 702 PM EDT MON JUN 11 2012 FLC031-112312- /O.CAN.KJAX.SV.W.0116.000000T0000Z-120611T2315Z/ DUVAL FL- 702 PM EDT MON JUN 11 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DUVAL COUNTY IS CANCELLED... PART OF THIS WARNING HAS BEEN REPLACED BY A SEVERE THUNDERSTORM WARNING. ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3030 8166 3039 8152 3027 8146 3023 8163 TIME...MOT...LOC 2302Z 246DEG 14KT 3032 8148 $$ SHULER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:57 PM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jun 11, 2:57 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 257 PM EDT MON JUN 11 2012 ...STRONG STORMS WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL EXPECTED TONIGHT THROUGH WEDNESDAY... .SHORT TERM...NOW THROUGH THURSDAY... REST OF THIS AFTERNOON...CONVECTION HAVING A TOUGHER TIME FIRING OFF THIS AFTERNOON ACROSS NE FL WITH RIDGING ALOFT AND SLIGHTLY DRIER AIRMASS WITH PWATS DOWN AROUND 1.60 INCHES. THIS WILL LEAD TO SCATTERED COVERAGE OF CONVECTION THROUGH SUNSET...WHILE ACROSS SE GA IN THE DEEPER MOISTURE AND CLOSER TO TROF AXIS...WILL SEE AT LEAST NUMEROUS TO WIDESPREAD COVERAGE OF SHOWERS/STORMS THERE WITH HIGHER RAINFALL THREAT BUT SINCE SE GA HAS MISSED OUT ON SOME OF THE RECENT LOCALLY HEAVY RAINFALL WILL HOLD OFF ON ANY FLOOD WATCH AT THIS TIME. MAX TEMPS AROUND 90 DEGREES THIS AFTERNOON WITH HIGHER DEWPOINTS IN THE LOWER/MID 70S. CAPE VALUES NEAR 3000 J/KG THIS AFTERNOON WILL HELP TO KICK OFF STRONG TO SEVERE STORMS IN TWO LOCATIONS...ONE ALONG ONGOING MCS ACRS SOUTHERN GEORGIA AND THE OTHER ALONG SEA BREEZE FRONTS AND OUTFLOW ACRS NE FL. STORM MOTION STILL GENERALLY TOWARDS THE EAST AT 10-15 MPH ACROSS SE GA WITH A MORE ERRATIC MOTION ACROSS NE FL DUE TO SEA BREEZE FRONTS AND OTHER OUTFLOWS. TONIGHT...SCATTERED TSTM ACTIVITY ACROSS NE FL WILL FADE AFTER SUNSET WHILE CONCERN WILL SHIFT ALONG THE ONGOING LINE OF STORMS THAT WILL BE ACRS SE GA WITH LOCALLY HEAVY RAINFALL THREAT CONTINUING THERE THROUGH MUCH OF THE NIGHT. ACTIVITY WILL CONTINUE TO SLOWLY SHIFT SOUTH AND EAST AND COULD HAVE RE-DEVELOPMENT OF AT LEAST SCTD CONVECTION ACROSS NE FL AFTER MIDNIGHT...WILL JUST HAVE TO SEE HOW LINE OF STORMS BEHAVES AFTER SUNSET AND THE LOSS OF DIURNAL HEATING TO KEEP THE CONVECTION ONGOING TOWARD MORNING. IF CONVECTION REMAINS ONGOING AND PUSHES INTO NE FL TOWARD MORNING AND CONTINUES ON TUESDAY...A FLOOD WATCH MAY BE REQUIRED. TUESDAY...A TRICKIER FORECAST DEPENDING ON EVOLUTION OF OVERNIGHT CONVECTION. IF STORMS ARE STILL ONGOING...THEN MAIN IMPACT WILL BE LOCALLY HEAVY RAINFALL THREAT WITH THE STORMS. IF A BREAK IN CONVECTION EXISTS...THEN SOME HEATING WILL TAKE PLACE WITH STORMS RE-IGNITING BY LATE MORNING/EARLY AFTERNOON. EITHER WAY...HIGH POPS ARE IN PLACE WITH CATEGORICAL ACRS SE GA AND LIKELY ACRS NE FL AND THEY MAY BE ABLE TO BE PUSHED EVEN HIGHER IF ORGANIZED CONVECTION HOLDS OVER FROM THE MONDAY NIGHT TIME FRAME. PRECIP WATER AMOUNTS REBOUNDING CLOSE TO 2 INCHES AND SLOWER STORM MOTION WILL CONTINUE LOCALLY HEAVY RAINFALL THREAT AND A FLOOD WATCH MAY BE REQUIRED. MAX TEMPS WILL BE A NOTCH COOLER THAN TODAY AROUND 90 DEGREES AND POSSIBLY ONLY AROUND THE MID 80S IF CONVECTION ONGOING DURING THE OVERNIGHT HOURS LIMITS AMOUNT OF SUNSHINE EXPECTED. TUE NIGHT...DEEP MOISTURE AXIS REMAINS ACROSS THE FORECAST AREA AND EXPECT LIKELY CONVECTION DURING THE EVENING HOURS TO BECOME SCATTERED OVERNIGHT WITH LOSS OF DAYTIME HEATING. WEDNESDAY...BOTH GFS/NAM STILL HAVE DEEP MOISTURE (PRECIP WATER AMOUNTS GREATER THAN 2 INCHES) AND EXPECT ANOTHER DAY WITH AT LEAST LIKELY COVERAGE OF STORMS WITH ENOUGH DIURNAL HEATING IN THE MORNING TO TRIGGER LIKELY COVERAGE DURING THE AFTERNOON. STRONG STORMS WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE MAIN IMPACTS. THURSDAY...HIGH PRESSURE TO BUILD NORTH OF THE REGION AND THIS WILL SHIFT STEERING FLOW TO THE NORTHEAST AND ADVECT SOME DRIER AIR INTO SE GA BY THE AFTERNOON WITH THE LAST OF THE LINGERING MOISTURE ACROSS NE FL STILL EXPECTED TO TRIGGER SCATTERED/NUMEROUS CONVECTION WITH ISOLD/SCTD CONVECTION ACROSS SE GA. MAX TEMPS NEAR NORMAL AROUND 90 DEGREES. .LONG TERM...FRIDAY THROUGH MONDAY... WITH HIGH PRESSURE SETTING UP NORTH OF THE REGION A E/NE STEERING FLOW WILL SET UP OVER THE FORECAST AREA WITH AIRMASS DRYING OUT AND EXPECT DIURNAL CONVECTION COVERAGE TO COME DOWN TO NEAR NORMAL TO SLIGHTLY BELOW NORMAL LEVELS AROUND 20-30%. MAX TEMPS WILL BE BELOW NORMAL IN THE MID/UPPER 80S COAST AND CLOSER TO THE NORMAL 90 DEGREES OVER INLAND AREAS. && .AVIATION... ATLANTIC SEABREEZE HAS CLEARED CRG AND WILL MOVE THROUGH JAX AROUND 20Z. WINDS WILL SHIFT TO THE SOUTHEAST AND BECOME GUSTY AT TIMES BEHIND THIS BOUNDARY. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE SEABREEZE BETWEEN 20 AND 22Z. VQQ AND JAX STAND THE BEST CHANCES OF BEING IMPACTED DIRECTLY...AND TEMPO GROUPS ARE IN PLACE. WILL GO WITH VCTS ELSEWHERE. A FEW SHOWERS MAY LINGER NEAR SSI INTO EARLY THIS EVENING BUT GENERALLY SPEAKING...VFR CONDITIONS ARE EXPECTED OVERNIGHT. && .MARINE... EVENING SOUTHERLY SURGE WILL ONCE AGAIN CREATE NEAR SCEC CONDITIONS TONIGHT. WILL GO WITH A SOLID 15 KNOTS...JUST BELOW HEADLINE CRITERIA. RELATIVELY LIGHT WINDS ARE THEN ANTICIPATED THROUGH MID WEEK. A FRONT WILL SLOWLY PUSH THROUGH ON THURSDAY AND A SURGE OF NORTHEAST WINDS WILL TRAIL THE FRONT POSSIBLY REACHING HEADLINE CRITERIA BY THURSDAY EVENING. RIP CURRENTS: LOW RISK TODAY AND TOMORROW. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 90 70 92 / 80 90 70 50 SSI 74 85 73 87 / 60 80 50 60 JAX 70 90 70 91 / 60 70 60 70 SGJ 72 87 72 87 / 30 60 60 60 GNV 69 90 70 92 / 60 60 60 70 OCF 70 91 71 92 / 50 40 30 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/SHULER/WALKER
Hazardous weather outlook, Jun 11, 12:05 PM EDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1205 PM EDT MON JUN 11 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-120838- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1205 PM EDT MON JUN 11 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...LOCALLY HEAVY RAINFALL POSSIBLE AGAIN TODAY... ...SCATTERED STRONG TO ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING... .DAY ONE...THIS AFTERNOON AND TONIGHT... LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN HEAVY THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING. RAINFALL AMOUNTS OF 2 TO 3 INCHES CAN BE EXPECTED IN STRONGER THUNDERSTORM ACTIVITY AND THIS AMOUNT OF RAINFALL WILL AGGRAVATE ALREADY SATURATED GROUNDS AND CAUSE FLOODING PROBLEMS. A FEW STRONG TO SEVERE STORMS...CAPABLE OF GUSTY WINDS...HAIL AND FREQUENT LIGHTNING...WILL BE POSSIBLE THIS AFTERNOON AND EVENING. ACTIVITY WILL DECREASE IN COVERAGE AND INTENSITY AFTER SUNSET. HEAT INDICES WILL NEAR 100 TO 105 DEGREES THIS AFTERNOON ACROSS INLAND NORTHEAST FLORIDA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY... NUMEROUS TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WEDNESDAY... WITH PERIODS OF HEAVY RAINFALL AND GUSTY WINDS POSSIBLE. RAIN CHANCES WILL DECREASE TO NEAR NORMAL VALUES BY THURSDAY AND INTO NEXT WEEKEND AS ONSHORE FLOW DEVELOPS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WARNINGS ARE ISSUED FOR YOUR LOCATIONS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI/JCH
In the hours before
Special weather statement, Jun 11, 5:49 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
549 PM EDT MON JUN 11 2012
FLZ020-022-GAZ136-150>152-162>164-112230-
BRANTLEY-CHARLTON-CLINCH-COLUMBIA-ECHOLS-HAMILTON-PIERCE-WARE-WAYNE-
549 PM EDT MON JUN 11 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
WAYNE...WARE...SOUTHERN PIERCE...WESTERN BRANTLEY...CLINCH...EASTERN
ECHOLS...NORTHEASTERN COLUMBIA...HAMILTON AND NORTHWESTERN CHARLTON
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM
EDT...
AT 549 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES EAST OF
COGDELL TO 13 MILES NORTHWEST OF NEEDMORE TO 7 MILES WEST OF
JASPER...MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND MILLWOOD...HOMERVILLE...COGDELL...ARGYLE...
JASPER...MANOR...WARESBORO...BELMONT...NEEDHAM AND DEENWOOD THROUGH
630 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS POSSIBLE. A GUST
FRONT MOVING AHEAD OF THE STORMS WILL PRODUCE GUSTY WINDS OF 45 TO
55 MPH WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3042 8318 3078 8290 3118 8272 3119 8267
3123 8270 3128 8268 3140 8205 3086 8211
3058 8234 3058 8246 3043 8245 3040 8248
3041 8295 3043 8300 3043 8307 3044 8308
TIME...MOT...LOC 2149Z 252DEG 31KT 3120 8261 3080 8280
3052 8302
TRABERTSpecial weather statement, Jun 11, 5:59 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
559 PM EDT MON JUN 11 2012
GAZ136-152-153-112230-
BRANTLEY-INLAND GLYNN-WAYNE-
559 PM EDT MON JUN 11 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...NORTHEASTERN BRANTLEY AND NORTHWESTERN GLYNN COUNTIES FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 630 PM EDT...
AT 559 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 11 MILES SOUTHWEST OF MOUNT PLEASANT...
OR 13 MILES SOUTH OF GARDI...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MOUNT PLEASANT AND EVERETT
THROUGH 630 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3133 8150 3132 8188 3142 8194 3159 8172
3146 8161 3142 8160 3139 8155
TIME...MOT...LOC 2159Z 252DEG 19KT 3137 8182
TRABERTSpecial weather statement, Jun 11, 6:05 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 605 PM EDT MON JUN 11 2012 FLZ040-112230- MARION- 605 PM EDT MON JUN 11 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL MARION COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT... AT 606 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF OCALA AIRPORT...OR 8 MILES SOUTHWEST OF OCALA...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OCALA AIRPORT...SILVER SPRINGS SHORES...SANTOS AND OCALA THROUGH 630 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2929 8213 2910 8196 2904 8224 2916 8237 TIME...MOT...LOC 2206Z 252DEG 10KT 2912 8223 SHULER
Special weather statement, Jun 11, 6:09 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 609 PM EDT MON JUN 11 2012 FLZ025-112245- DUVAL- 609 PM EDT MON JUN 11 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL DUVAL COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 645 PM EDT... AT 610 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF ORTEGA...OR 4 MILES NORTH OF ORANGE PARK...MOVING NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ORTEGA AND UNF THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3039 8152 3027 8146 3020 8172 3028 8172 TIME...MOT...LOC 2210Z 230DEG 15KT 3024 8170 SHULER
Special weather statement, Jun 11, 6:16 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
616 PM EDT MON JUN 11 2012
GAZ165-166-112245-
COASTAL CAMDEN-INLAND CAMDEN-
616 PM EDT MON JUN 11 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN CAMDEN
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 645 PM EDT...
AT 616 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF COLESBURG...OR 5
MILES SOUTHWEST OF WOODBINE...MOVING NORTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WOODBINE...COLESBURG...
HIGH POINT AND DOVER BLUFF THROUGH 645 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3091 8142 3084 8178 3097 8182 3111 8156
3109 8157 3108 8153 3103 8149 3104 8145
3103 8145 3101 8145 3098 8147 3096 8143
TIME...MOT...LOC 2216Z 244DEG 18KT 3090 8175
TRABERTSpecial weather statement, Jun 11, 6:22 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
622 PM EDT MON JUN 11 2012
FLZ020-022-023-GAZ150-152>154-162>165-112245-
BAKER-BRANTLEY-CHARLTON-CLINCH-COASTAL
GLYNN-COLUMBIA-ECHOLS-HAMILTON-INLAND CAMDEN-INLAND GLYNN-WARE-
622 PM EDT MON JUN 11 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHERN BRANTLEY...SOUTHEASTERN CLINCH...SOUTHEASTERN
ECHOLS...NORTHWESTERN BAKER...NORTHEASTERN COLUMBIA...EASTERN
HAMILTON...CHARLTON...NORTHWESTERN CAMDEN...GLYNN AND EXTREME
SOUTHERN MCINTOSH COUNTIES FOR STRONG WINDS VALID UNTIL 645 PM EDT...
AT 621 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM THALMANN TO 8
MILES NORTH OF STEVEN FOSTER STATE PARK TO 2 MILES WEST OF BELMONT...
MOVING EAST AT 70 MPH. THESE THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND BELMONT...WAYNESVILLE...THALMANN...HICKOX...FARGO...
ATKINSON...WINOKUR...STEVEN FOSTER STATE PARK...RACE POND AND BOYS
ESTATE THROUGH 645 PM EDT. A GUST FRONT MOVING AHEAD OF THE LINE OF
STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS OF 45 TO 55 MPH
ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3109 8157 3113 8157 3107 8161 3093 8189
3083 8193 3078 8198 3079 8202 3076 8202
3075 8204 3065 8205 3060 8202 3040 8209
3041 8287 3093 8242 3133 8176 3132 8143
3128 8139 3129 8128 3127 8125 3125 8125
TIME...MOT...LOC 2221Z 270DEG 60KT 3130 8163 3093 8230
3048 8268
TRABERTThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 5:08 PM EDT | Special Weather Statement | JAX | Hamilton | 37 min |
| Jun 11, 5:49 PM EDT | Special Weather Statement | JAX | Hamilton | 41 min |
| Jun 11, 6:05 PM EDT | Special Weather Statement | JAX | Marion | 25 min |
| Jun 11, 6:09 PM EDT | Special Weather Statement | JAX | Duval | 36 min |
| Jun 11, 6:47 PM EDT | Special Weather Statement | JAX | Baker, Columbia, Nassau | 28 min |
| Jun 11, 6:50 PM EDT | Special Weather Statement | JAX | Alachua | 40 min |
| Jun 11, 6:51 PM EDT | Special Weather Statement | JAX | Duval | 24 min |
| Jun 11, 6:55 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 35 min |
| Jun 11, 6:59 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 46 min |
| Jun 11, 7:04 PM EDT | Special Marine Warning | JAX | 116 min | |
| Jun 11, 7:05 PM EDT | Special Marine Warning | JAX | 115 min | |
| Jun 11, 7:27 PM EDT | Severe Thunderstorm Warning | JAX | Putnam, Saint Johns | 48 min |
| Jun 11, 7:37 PM EDT | Special Weather Statement | JAX | Nassau | 53 min |
| Jun 11, 7:49 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 41 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.